# SDR ASAA2019012527934

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 41,089 hours, 12,467 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RTDY
- Condition: Failed
- Location: Hf Comm
- Part time: 20,898 hours, 6,228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 HF FAILED IN FLIGHT RTP SHOWS "FAIL". GROUNDED - YES. PERFORMED HF BITE TEST REF FIM 23-11 TASK 801 FOUND NR 1 LRU TRANSCEIVER FAIL. REMOVED AND REPLACED NR 1 HF TRANSCEIVER PER AMM 23-11-21 #1 HF OPS CK NORMAL.
